The Michigan Mathematical Journal

Conditions for the analyticity of certian sets.

Errett Bishop

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 4 (1964), 289-304.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999180

Digital Object Identifier
doi:10.1307/mmj/1028999180

Mathematical Reviews number (MathSciNet)
MR0168801

Zentralblatt MATH identifier
0143.30302

Subjects
Primary: 32.25
Secondary: 32.27

Citation

Bishop, Errett. Conditions for the analyticity of certian sets. Michigan Math. J. 11 (1964), no. 4, 289--304. doi:10.1307/mmj/1028999180. https://projecteuclid.org/euclid.mmj/1028999180


Export citation